# SDR EIAA970082

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5610 · Flight Compartment Windows
- Part: Connector
- Condition: Failed
- Location: L1 Window
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

KLAX - LOG PAGE:  F27565 - STRONG ELECTRICAL FUMES IN COCKPIT, ORIGINS UNKNOWN.  FOUND CONNECTOR D401 WAS ARCING AND METLED ON L-1 WINDOW.  REPAIRED PER ECRA 48230-08803 CAP AND STOW CONNECTOR D405.  USED CONNECTOR FROM D405 IN POSITION D401.  INSPECTED WINDOW AND WIRING AND FOUND NO ADDITIONAL DAMAGE.  WINDOW HEAT OP CHECKS NORMAL.  (X)
